# SDR USAA2012061900009

- Difficulty date: June 14, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,293 hours, 16,220 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: EEE052
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 38,479 hours, 15,641 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF WITH ENGINE 1 EPR LOW WITH INDUCED YAW DURING TAKEOFF ROLL AT 30 KNOTS.  CHECKED VSV AND LUBED IAW AMM 73-32-42-2 AND CHECKED STAGES 7 AND 10 BLEED VALVES.  REPLACED 7A VALVE.  COMPLIED WITH HIGH POWER ASSURANCE TEST IAW JOBCARD 26L0007104.
